# SDR SIMA20140527001

- Difficulty date: May 27, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 25,207 hours, 21,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 3633501003
- Part serial: 01984R
- Condition: Inoperative
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADVISORY FLAP LOW SPEED INDICATION PRESENTED WHEN FLAP SELECTED DURING APPROACH.   REMOVED AND REPLACED LT WING FLAP VELOCITY SENSOR IAW AMM 27-51-12.OPS CHECKED OK.
